It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey jvasel,

Sorry to hear you have been dealing with this for so long. I have only been dealing with it for 3 months. Mine started Summer of 2005...I was experiencing feelings of Intense Rush, Chest Pain, Rapid Heart Beat, Feeling Out of It....Then it hit me......October 1 2005....The Big One ( Panic Attack )
at a football game of all places....Don't know why....My grandmothers Funeral was only 3 days before this...So that could have been a trigger....

When I got to the game....this intense rushed feeling, chills, chest pain, rapid heart beat, and the overwhelming fear that I was Dying took me over....I could only stay through the first half and then got out of there.....That was my Major Panic Attack.....The one that seemed to come out of the blue and knock me down....

The next day...I had a terrible Headache and my mind shifted to thinking I had Brain Cancer, Tumor, that was causing this awful headache....I went to the ER...CAT Scan...Looked Normal...Thank God.....But I was terrified because I had already made it up that I was Dying or I had Cancer....or something....( OH, My grandma dies of Cancer ..So )

I finnally saw my DOC on October 10 2005....I lost a lot of weight in that week...15lbs....They did blood tests and Urinalisis....Both looked Normal / Good....he said that I have Anxiety / Panic Disorder....***??? I was like No Way....I am Dying!!! But I wasn't....Felt Like It...But I wasn't! He put me on ZOLOFT 50mg and ATIVAN 1mg....I have been taking the ZOLOFT ever since...

Overall I feel so much better....I still Fear and Obsess about Death on ocassion, but since being on the MEDS, NO PANIC ATTACKS....SO....

I am back to doing things I used to....

I still experience Side Effects....Both from the Anxiety and the MEDS....the ones you listed as well as others.....I have a question for you....

In your 4 years, did you ever have any side effects / issues with your Muscles? Such as Pain?, Weakness?, Stiffness? I don't know if you are taking and Anti-Depressent ( ZOLOFT, PAXIL etc. ).....But I seem to experience these quite often and it scares me sometimes into thinking I have some disease like MS, ALS, or something else!

Thanks
-B





All times are GMT -7. The time now is 09:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!